MAUDE Adverse Event Report: EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 320-36-03 - 145-deg pe 36mm hum liner +2.5: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).320-31-36 - glenosphere, 36mm: (b)(6).300-01-09 - equinoxe, humeral stem primary, press fit 9mm: (b)(6).
 
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial left tsa on (b)(6) 2021 and presented with scapular spine fracture (type 3), approximately 0 month(s) and 2 year(s) post-operatively on (b)(6) 2023.Displaced scapular spine fracture.The outcome of this event is considered continuing, with the action taken of other - considering orf.The case report form indicates that this event is possibly related to the device and unlikely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL POSTERIOR AUGMENT GLENOID PLATE, LEFT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18811270
Report Number1038671-2024-00350
Device Sequence Number14279484
Product Code PHX
UDI-Device Identifier10885862534880
UDI-Public10885862534880
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown